alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : SUDHA, A [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1


   1 / 1
select
to print
 Jeyanthi, P and Sudha, A Total edge irregularity strength of disjoint union of double wheel graphs. Proyecciones (Antofagasta), Sept 2016, vol.35, no.3, p.251-262. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information